MAUDE Adverse Event Report: TIDI PRODUCTS LLC LIMB HOLDER; RESTRAINT, PROTECTIVE

TIDI PRODUCTS LLC LIMB HOLDER; RESTRAINT, PROTECTIVE
Model Number 2510
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: this report is based solely on the information provided by the customer.Product is not available for return or evaluation.Manufacturing investigation and documentation review found no non-conformance's or anomalies related to the lot number associated with this complaint, units passed testing prior to release for distribution.Historical data found complaints for the foam limb holder part 2510.Of those returned, excessive force and/or wear and tear has contributed to the malfunction.Additionally, user error related to misapplication of the device per the instructions for use or use with incorrect patient population were found to have contributed to several such complaints.The instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu contraindications state do not use this device with someone who has continued highly aggressive or combative behavior, self-destructive behavior, or deemed to be an immediate risk to others or to self.The warnings state additional or different body or limb restraints may be needed (visit tidiproducts.Com): 1.If the patient pulls violently against the bed straps, 2.To reduce the risk of the patient getting access to the line/wound/tube site.3.To prevent the patient from flailing or bucking up and down and causing self-injury.Application instruction warnings state: failure to complete every step of the application instructions may result in product failure or breakage.Step 5 and 6 state: check to make sure the strap cannot slide in any direction or loosen if the patient pulls on it, or if the bed is adjusted.Adjust the bed strap(s) to allow desired freedom of movement, without compromising patient or caregiver safety.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
Complaints reported economy limb holder separated at the point where the tiedown connects to the soft wrist restraint.Nylon ripped easily from soft limb restraint.

Brand Name
LIMB HOLDER
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key20055282
Report Number2182318-2024-00107
Device Sequence Number15483208
Product Code FMQ
UDI-Device Identifier10190676005298
UDI-Public10190676005298
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2510
Device Catalogue Number2510
Device Lot Number3328T154
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Initial Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown